# SDR 2002FA0000300

- Difficulty date: February 4, 2002
- Submitted: March 6, 2002
- Operation: General aviation
- Aircraft: N4770T
- Make and model: Cessna R182
- Aircraft serial: R18201758
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C218
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: C5046
- Condition: Cracked
- Location: Prop Spinner
- Part time: 750 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR INSPECTION THE SPINNER ASSEMBLY WAS DETECTED TO BE VERY LOOSE ON THE PROP.  UPON FURTHER EXAMINATION BOTH SPINNER ATTACH PLATES WERE FOUND CRACKED ALL THE WAY AROUND FOUR OF SIX PROP ATTACH BOLT HOLES.  CRACKS EMANATED FROM THE CORNER OF EACH BOLT HEAD AND WENT IN EACH DIRECTION ALL THE WAY TO THE EDGE OF THE ATTACH PLATES (3 CRACKS ON ONE PLATE AND ONE ON THE OTHER).  AFTER CHECKING THE PARTS CATALOG IT WAS DETERMINED THAT THE SIX WASHERS REQUIRED FOR THE ATTACH BOLTS HAD BEEN OMITTED DURING THE PROPELLER ASSEMBLY.  DURING REPAIR OF AC, INSTALLED THE SIX WASHERS REQUIRED BY THE MFG CATALOG.  BELIEVE IT WILL PREVENT FUTURE REOCCURRENCE.
